MAUDE Adverse Event Report: JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"

JIANGSU CAINA MEDICAL CO.,LTD MCKESSON BRANDS; NEEDLE, HYPO RW 30GX1/2"
Catalog Number 16-N3005
Medical Device Problem Code Material Integrity Problem (2978)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 03/13/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported by the customer that a medical assistant was accidentally stuck with a contaminated needle during a procedure.Despite using the correct capping technique, the needle managed to pierce through its cap.The customer confirmed that this is the only incident, no medical attention was provided for the medical assistant.

Brand Name
MCKESSON BRANDS
Common Device Name
NEEDLE, HYPO RW 30GX1/2"
Manufacturer (Section D)
JIANGSU CAINA MEDICAL CO.,LTD
no.23 huanxi rd
zhutang town
jiangyin, jiangsu
CH 
MDR Report Key21707640
Report Number1451040-2025-00014
Device Sequence Number4539723
Product Code FMI
UDI-Device Identifier10612479207384
UDI-Public10612479207384
Combination Product (Y/N)N
Initial Reporter StateNV
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 03/27/2025
Report Date (Section F) 03/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number16-N3005
Device Lot NumberCJCD10-06
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/13/2025
Device Age5 MO
Event Location Outpatient Treatment Facility
Date Report to Manufacturer03/27/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date03/27/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA03/27/2025